| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was repprted the traction bar of compress anchor plug fractured while placing compression nut.Centering sleeve fracture noted as well.No known patient impact.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 178552 cps short anchor plug 10mm lot# 148700.Mdr: 0001825034-2023-00075.Additional associated products: 178366 cps sm sht spdl w pins 600lbf lot# 567750, 178512 cps nut co-cr-mo alloy lot# 278090.
Additional Manufacturer Narrative
Upon receiving additional information found during investigation of the reported event, it was determined that the part referenced should not have been reported.The part referenced was not fractured and had no claim against it.The initial report should be voided.
Event or Problem Description